A 33-year-old male asked:
i have fast heart rate at rest 120...i took verapamil 80 mg 3 times.for week without any results..heart rate with little activity 160..any help plz?
1 doctor answer
Dr. Lee Marcus answered
30 years experience Cardiology
Review workup: You must review the cause of your tachycardia and the workup with the physician that prescribed the verapamil. If the rhythm is sinus tachycardia it is secondary to another generally non-cardiac cause (if you have had a normal echocardiogram and EKG as I assume). That non- cardiac cause needs to be addressed and cirrected (? Thyroid; anemia; etc.). You want to treat the cause- not the symptom only
Answered on Jun 8, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!